# SDR WX0A070461

- Difficulty date: November 3, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140615
- Condition: Cracked
- Location: Bs 160 L3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, FOUND LONGERON 3 LT AT STA 160 CRACKED IN RADIUS.  ADDRESSED AS REQUIRED.
